Alert archive / Indiana / Flash Flood Warnings in 2008
Flash Flood Warning 44, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 9, 2008, 4:33 PM EDT for Daviess County, Knox County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2008, 4:33 PM EDT (20:33 UTC)
- Expired
- Jun 9, 2008, 8:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Daviess County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 43 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIND 092034
FFWIND
INC027-083-100030-
/O.NEW.KIND.FF.W.0044.080609T2033Z-080610T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
433 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAVIESS COUNTY IN SOUTHWEST INDIANA...
KNOX COUNTY IN SOUTHWEST INDIANA...
* UNTIL 830 PM EDT
* AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANDBORN...
PLAINVILLE...ODON...OAKTOWN...ELNORA...EDWARDSPORT...BRUCEVILLE AND
BICKNELL.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA WITH THE MOST INTENSE THUNDERSTORMS. THIS IS FALLING
ON ALREADY EXTREMELY SATURATED GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3848 8772 3851 8766 3855 8768 3860 8763
3865 8762 3871 8750 3890 8753 3890 8692
3850 8694 3855 8721 3853 8747 3843 8774
TIME...MOT...LOC 2033Z 180DEG 0KT 3870 8747
$$
NIELD3 follow-up statements
000
WGUS73 KIND 092148
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
548 PM EDT MON JUN 9 2008
INC027-083-100030-
/O.CON.KIND.FF.W.0044.000000T0000Z-080610T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS-KNOX-
548 PM EDT MON JUN 9 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
DAVIESS AND KNOX COUNTIES...
AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANDBORN...
PLAINVILLE...ODON...OAKTOWN...ELNORA...EDWARDSPORT...BRUCEVILLE AND
BICKNELL.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3848 8772 3851 8766 3855 8768 3860 8763
3865 8762 3871 8750 3890 8753 3890 8692
3850 8694 3855 8721 3853 8747 3843 8774
TIME...MOT...LOC 2148Z 180DEG 0KT 3870 8747
$$
NIELD000
WGUS73 KIND 092303
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
702 PM EDT MON JUN 9 2008
INC027-083-100030-
/O.CON.KIND.FF.W.0044.000000T0000Z-080610T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS-KNOX-
702 PM EDT MON JUN 9 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
DAVIESS AND KNOX COUNTIES...
AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANDBORN...
PLAINVILLE...ODON...OAKTOWN...ELNORA...EDWARDSPORT...BRUCEVILLE AND
BICKNELL.
A FLASH FLOOD WARNING IS ALSO IN EFFECT FOR EXPECTED LEVEE
OVERTOPPING IN THE ELNORA AREA. ACCORDING TO THE ELNORA TOWN
COUNCIL...RESIDENTS OF THE ELNORA AREA ARE STRONGLY RECOMMENDED TO
EVACUATE BY 8:30 PM EDT TONIGHT.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3848 8772 3851 8766 3855 8768 3860 8763
3865 8762 3871 8750 3890 8753 3890 8692
3850 8694 3855 8721 3853 8747 3843 8774
TIME...MOT...LOC 2302Z 180DEG 0KT 3870 8747
$$
NIELD000
WGUS73 KIND 100025
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 PM EDT MON JUN 9 2008
INC027-083-100032-
/O.EXP.KIND.FF.W.0044.000000T0000Z-080610T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS-KNOX-
822 PM EDT MON JUN 9 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM EDT/730 PM CDT/ FOR
DAVIESS AND KNOX COUNTIES...
EVEN THOUGH THIS FLASH FLOOD WARNING WILL EXPIRE...A FLASH FLOOD WARNING
FOR A LEVEE FAILURE IN NORTHERN DAVIESS COUNTY IN SOUTHWEST INDIANA
REMAINS IN EFFECT UNTIL 1215 AM EDT. THIS OTHER FLASH FLOOD WARNING
IS FOR THE AREAS OF ELNORA AND PLAINVILLE. SEE OTHER STATEMENTS FOR
MORE DETAILS.
LAT...LON 3848 8772 3851 8766 3855 8768 3860 8763
3865 8762 3871 8750 3890 8753 3890 8692
3850 8694 3855 8721 3853 8747 3843 8774
TIME...MOT...LOC 0022Z 180DEG 0KT 3870 8747
$$
JHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:30 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 9, 3:30 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 PM EDT MON JUN 9 2008 .DISCUSSION... SURFACE BOUNDARY OUT IN WESTERN PORTION OF THE CWA WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EARLY EVENING. THIS WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT IN THE SHORT TERM. A SW OVER THE SOUTHERN PLAINS WILL MOVE TO THE NE THIS EVENING AND OVERNIGHT AND WILL HELP WITH FURTHER DEVELOPMENT OF PRECIPITATION. WENT CLOSER TO NAM IN SHORT TERM AS IT IS DOING BETTER WITH CURRENT LOCATION OF PRECIPITATION. THE GFS IS TOO QUICK WITH THE PRECIP BASED ON RADAR. WEAK CAP HAS BEEN BROKEN WITH DAYTIME HEATING AND WITH CONVECTIVE TEMPERATURE OF 85F ALREADY REACHED. EXPECT THUNDERSTORMS TO DEVELOP AND BECOME GREATER IN COVERAGE THIS EVENING AND OVERNIGHT AS SW MOVES CLOSER TO AREA. SOUNDINGS AND MODELS INDICATE A LARGER AREA OF PRECIPITATION LATER DURING THE EVENING AND INTO THE OVERNIGHT HOURS. WITH PWATS OF 1.75 TO 2.00 AND LOW LEVEL JET EXTENDING INTO THE AREA EXPECT HEAVY RAINFALL WITH WIDESPREAD VALUES CLOSE TO AN INCH WITH LOCALIZED AREAS OF UPWARDS TO TWO OR THREE INCHES. SOUNDINGS INDICATE DRIER AIR MOVING IN BY TUESDAY MORNING AND LASTING THROUGH THURSDAY. A RIDGE WILL BEGIN TO MOVE IN DURING THE MIDDLE OF THE WEEK GIVING THE AREA WARMER TEMPERATURES. BASED ON COMPARISON WITH MODEL 850MB TEMPERATURES GUIDANCE APPEARS TO HAVE A HANDLE ON THE SITUATION AND THEREFORE WENT CLOSE TO GUIDANCE TEMPS. MODELS SIMILAR AT BEGINNING OF EXTENDED HOWEVER DIVERGE THIS WEEKEND. BOTH ECMWF AND GFS SHOWING RIDGE OVER AREA ON THURSDAY ALLOWING FOR WARMER TEMPERATURES OVER THE REGION. RIDGE BEGINS TO MOVE TO THE EAST FRIDAY. ECMWF IS SLOWER THIS WEEKEND WITH BRINGING COLD FRONT THROUGH THE AREA. WENT CLOSER TO THIS SOLUTION FOR TIMING THAN THE GFS SINCE RIDGE ACROSS THE EASTERN STATES WILL SLOW SYSTEM PROGRESSION. ECMWF DOES SEEM TO BE OVERDOING THE PRECIP AS IT IS DOING THIS IN THE SHORT TERM SO HAVE HELD OFF ON HEAVIER QPF AMOUNTS AT THIS TIME. COOLER TEMPERATURES WILL BE AROUND FOR SATURDAY WITH PRECIPITATION CONTINUING AROUND THE REGION AND WITH FRONT MOVING THROUGH. WENT CLOSE TO GUIDANCE TEMPERATURES AS THESE SEEMED REASONABLE WITH RAINFALL OVER THE AREA. AFTER THE FRONTAL PASSAGE THE REGION WILL DRY OUT FOR SATURDAY NIGHT THROUGH SUNDAY BEFORE A WEAK WAVE BRINGS A CHANCE FOR PRECIPITATION BACK INTO THE PICTURE FOR MONDAY. && .AVIATION... DISCUSSION FOR 18Z TAFS SLOW MOVING COLD FRONT WILL TRIGGER SCT TSRA ACROSS THE AREA THIS AFTERNOON. COVERAGE OF PRECIP WILL INCREASE AFTER 00Z SO EXPECT PREVAILING CONDS TO BECOME MVFR IN BOTH VIS AND CIGS. LATEST SFC OBS AND SAT PICS SHOW POCKETS OF IFR CIGS ACROSS IL/MO IN THE VICINITY OF THE FRONT...SO LOOK FOR A PERIOD OF IFR CIGS TO BE POSSIBLE LATER TONIGHT AND PERIODS OF IFR VIS WITHIN HEAVIER PRECIP INTO EARLY TUES AS THE FRONT PASSES ACROSS THE AREA. CONDS SHOULD EVENTUALLY BECOME VFR AGAIN TUES AS THE UPPER WAVE PASSES AND SWEEPS THE COLD FRONT EAST OF THE AREA BY AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR INZ021-028>031-035>049-051>057-060>065-067>072. && PUBLIC...BROOKS AVIATION...CO
Hazardous weather outlook, Jun 9, 4:25 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 425 AM EDT MON JUN 9 2008 INZ021-028>031-035>049-051-052-055>057-060-065-072-100830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY- RUSH-SULLIVAN-DECATUR-JENNINGS- 425 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND FLASH FLOODING. MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. ANY ADDITIONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053-054-061>064-067>071-100830- OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON- 425 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN ANY AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND FLASH FLOODING. MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS. ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JOHNSON
In the hours before
Local storm report, Jun 9, 3:27 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 3 S TERRE HAUTE 39.43N 87.38W
06/09/2008 U0.75 INCH VIGO IN AMATEUR RADIO
&&
PEZZUTELocal storm report, Jun 9, 3:59 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
359 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 3 S NORTH SALEM 39.82N 86.64W
06/09/2008 HENDRICKS IN AMATEUR RADIO
FLOODED INTERSECTION AT US 236 AND COUNTY ROAD 400N.
&&
PEZZUTELocal storm report, Jun 9, 4:10 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
410 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 S CLAYTON 39.67N 86.52W
06/09/2008 HENDRICKS IN AMATEUR RADIO
A 3 FOOT DIAMETER TREE WAS DOWNED IN THE ROADWAY NEAR
CLAYTON CEMETERY.
&&
NIELDLocal storm report, Jun 9, 4:11 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
411 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL TERRE HAUTE 39.47N 87.38W
06/09/2008 U1.75 INCH VIGO IN BROADCAST MEDIA
LOCAL MEDIA RELAYED REPORT FROM A TRUCKER OF GOLFBALL
HAIL CAUSING A BROKEN WINDSHIELD ON INTERSTATE 70.
&&
NIELDLocal storm report, Jun 9, 4:12 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
412 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG PLAINFIELD 39.70N 86.39W
06/09/2008 HENDRICKS IN AMATEUR RADIO
THREE FOOT DIAMETER TREE BLOWN DOWN NEAR CENTER STREET
AND STANLEY ROAD.
&&
NIELDLocal storm report, Jun 9, 4:20 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 8 NNW MARTINSVILLE 39.53N 86.48W
06/09/2008 U0.75 INCH MORGAN IN AMATEUR RADIO
REPORTED IN WILBUR.
&&
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:19 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 29 min |
| Jun 9, 2:27 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan | 48 min |
| Jun 9, 2:45 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 45 min |
| Jun 9, 2:49 PM EDT | Flash Flood Warning | IND | Clay, Greene, Owen, Parke, Putnam, Sullivan and 2 more | 4 hr |
| Jun 9, 2:58 PM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 20 min |
| Jun 9, 3:16 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 44 min |
| Jun 9, 3:25 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Putnam | 50 min |
| Jun 9, 3:27 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan, Owen, Putnam | 48 min |
| Jun 9, 4:01 PM EDT | Flash Flood Warning | IND | Boone, Hendricks, Morgan | 3 hr |
| Jun 9, 4:13 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Madison, Marion and 1 more | 47 min |
| Jun 9, 4:16 PM EDT | Flash Flood Warning | IND | Hamilton, Johnson, Marion | 3 hr |
| Jun 9, 4:24 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan | 14 min |
| Jun 9, 4:38 PM EDT | Flash Flood Warning | IND | Hancock, Madison | 2 hr |
| Jun 9, 4:38 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison | 52 min |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 64 min |
| Jun 9, 5:00 PM EDT | Flash Flood Warning | IND | Delaware, Henry, Randolph | 117 min |
| Jun 9, 5:00 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 45 min |
| Jun 9, 5:00 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 60 min |
| Jun 9, 5:32 PM EDT | Flash Flood Warning | IND | Brown, Monroe | 4 hr |
| Jun 9, 5:47 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe, Owen | 43 min |
| Jun 9, 6:18 PM EDT | Flash Flood Warning | IND | Daviess | 12 hr |
Nearby
Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.